Author Topic: Tapering fast advice really anxious  (Read 478 times)

[Buddie]

Tapering fast advice really anxious
« on: January 04, 2023, 05:57:19 am »
Hi Iíve been on lorezapam for 8 weeks taking between 2 and 3 mg a day and have gone up to 2 days without occasionally. How fast could I come of this I know Iím going to get withdrawals also I have some clonezapam could I go onto that to ease the withdrawals. Any input would be really helpful
Thanks
« Last Edit: January 04, 2023, 09:20:50 am by [Buddie] »
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering fast advice really anxious
« Reply #1 on: January 04, 2023, 07:57:20 pm »
Are you having problems with getting the Lorazepam prescribed? Is that why you want to get off fast? Generally we don't recommend fast tapers as it's likely to lead to very uncomfortable withdrawal symptoms.

Using one benzo to try and compensate for another is also not a good idea. Unless you're struggling with interdose withdrawal but then it's best to crossover to only one benzo. Have you used Clonazepam or other benzo's in the past? This might affect your taper and withdrawal.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering fast advice really anxious
« Reply #2 on: January 04, 2023, 09:23:21 pm »
you mean MORE uncomfortable than usual.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering fast advice really anxious
« Reply #3 on: January 06, 2023, 08:18:45 am »
Hi thanks for the reply. Iím going through new medication and can increase anxiety ect this is while Iím starting to taper. Iím not sure which medication is making me worse but I think the doctor is tapering me more than needed but my symptoms could be from the other. Going down 1 mg a week but I havenít been on it for that long. I struggled a few weeks so had to maintain thatís why I had to stop for a few days. Iíve never taken clonazepam I just have some I canít go onto diazepam because I get a reaction. The medication Iíve started is escitalopram
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.

[Buddie]

Re: Tapering fast advice really anxious
« Reply #4 on: January 06, 2023, 07:49:32 pm »
Please can you    Add your history/signature?

It's really important to have a detailed breakdown with dates of when you started and decreased all meds.
Suggestions, opinions and/or advice provided by the author of this post should not be regarded as medical advice; nor should it substitute for professional medical care. Consult your doctor before making any changes to your medication. Please read our Community Policy Documents board for further information.